MathSciNet Relay Station
MathSciNet bibliographic data
MR2433279 (2009k:16069) 16W30 (18D10)
Ardizzoni, Alessandro Separable functors and formal smoothness. J. K-Theory 1 (2008), no. 3, 535–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement